# SDR V0XD20150416104

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753AND4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT INTERCOSTAL AT FS 364.00 ARE CORRODED.  LT & RT INTERCOSTAL AT FS 364.00, PNS SH670-32075-3 &-4, IAW SRM 51-42-06 & 51-42-21.
